| Model Number |
L110 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Interrogation Problem (4017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If additional pertinent information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that this pacemaker exhibited an alert message indicating that remote monitoring was disabled.Technical services (ts) was consulted and provided steps for re-enabling remote monitoring and this was resolved.This device remains in service.No adverse patient effects were reported.
Event or Problem Description
Additional Manufacturer Narrative
Correction: e1.If additional pertinent information is provided in the future, a supplemental report will be issued.